# SDR EE4Y2013032000025

- Difficulty date: March 22, 2013
- Submitted: March 22, 2013
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N930CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Aircraft time: 64,751 hours, 4 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 9922042505
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURAL INSPECTION WAS FOUND ON FWD CARGO COMPARMENT STA 237, LONG 24 LEFT FITTING CRACKED.  THE MENTIONED FITTING WAS REPLACED PER SRM GUIDELINES.
